Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Bounds for the Zeros of a Polynomial with Restricted Coefficients"
written by Abdul Aziz, Bashir Ahmad Zargar,
published by Applied Mathematics, Vol.3 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Generalization of Eneström-Kakeya Theorem and a Zero Free Region of a Polynomial
2021
[2] SOME REMARKS ON A PAPER OF MOGBADEMU ET AL.
2020
[3] On the generalization of Enström-Kakeya theorem for entire functions
2020
[4] Real Root Counting and Derivational Complexity of Term Rewrite Systems
2020
[5] On the location of zeros of transcendental entire functions
GANITA, 2020
[6] Some Extensions and Generalizations of the Bounds for the Zeros of a Polynomial with Restricted Coefficients
2017
[7] Some Generalizations of the Bounds for the Zeros of a Polynomial
2017
[8] Geometry of Zeros and Bernstein Type Inequalities concerning Growth for Polynomials
2015
[9] A note on Eneström-Kakeya Theorem
2015
[10] ZEROS OF A POLYNOMIAL WITH RESTRICTED COEFFICIENTS
INTERNATIONAL JOURNAL OF ENGINEERING SCIENCES & RESEARCH TECHNOLOGY, 2015
[11] Some extensions and generalizations of Enestr?m–Kakeya theorem
Journal of the Nigerian Mathematical Society, 2015
[12] Current Topics in Pure and Computational Comlex Analysis
2014
[13] Eneström–Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex, 2014
[14] The Enestr?m-Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[15] On the location of zeros of a polynomial with restricted coefficients
Acta et Commentationes Universitatis Tartuensis de Mathematica, 2014
[16] Some Generalization of Eneström-Kakeya Theorem
Nonlinear Functional Anlaysis and Applications, 2013
[17] SOME EXTENSION AND GENERALIZATION OF THE BOUNDS FOR THE ZEROS OF A POLYNOMIAL WITH RESTRICTED COEFFICIENTS
International Journal of Pure and Applied Mathematics, 2013
[18] Some generalizations of the Enestrom-Kakeya theorem
2013
[19] Some new generalizations and extensions of Enestrom-Kakeya theorem
Journal of Contemporary Applied Mathematics, 2012
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top